# SDR CHQA20130601212

- Difficulty date: June 1, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 26,076 hours, 21,262 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,254 hours, 19,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14533760401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND ON FRAME 60 BETWEEN STRINGERS 4L AND 5L.  THE FRAME WAS REPAIRED IAW SRM 53-00-04.
